DOI 10.1177/0148607186010001102
Shoshin beriberi: an unusual complication of prolonged parenteral nutrition.
Аннотация
After 4 weeks of total parenteral nutrition (TPN), a 12-yr-old girl exhibited an acute heart failure with high cardiac output, anuria, and severe lactic acidosis. The clinical, hemodynamic, and biological data suggested the diagnosis of shoshin beriberi which was proved by the low erythrocyte transketolase activity with elevated "TPP effect" and by the dramatic improvement of the patient after thiamin administration. Thiamin deficiency and severe neurological disorders have been described during long-term parenteral nutrition. To our knowledge, this is the first report of the cardiovascular complication of this vitamin deprivation in long-term TPN.
Предметные рубрики MeSH
Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Ошибки и ограничения
История · было → стало
Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.
Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.